# SDR HALA0700535

- Difficulty date: December 20, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 62,551 hours, 29,754 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SUP - ATB - L PYLON HYDRAULIC LEAK DURING FLIGHT.  IN LEFT ENGINE PYLON FOUND HYDRAULIC LINE TO HEAT EXCHANGER CHAFED THROUGH.  REMOVED STRUT TRAILING EDGE FAIRING.  REMOVED DAMAGED LINE.  INSTALLED REPAIRED LINE.  LEAK CHECK OK.  INSTALLED LT STRUT TRAILING EDGE FAIRING.  HYDRAULIC LINES REMOVED AND INSTALLED PER AMM 20-10-09.
